Solution of a vector variable bi-additive functional equation
Commun. Korean Math. Soc. 2008 Vol. 23, No. 2, 191-199
Printed June 1, 2008
Won-Gil Park and Jae-Hyeong Bae
National Institute for Mathematical Sciences and Kyunghee University
Abstract : We investigate the relation between the vector variable bi-additive functional equation $\displaystyle f\big(\sum_{i=1}^nx_i,\sum_{i=1}^ny_j\big) =\sum_{i=1}^n\sum_{j=1}^nf(x_i,y_j)$ and the multi-variable quadratic functional equation $$\displaystyle g\big(\sum_{i=1}^nx_i\big) +\sum_{1\le i
Keywords : solution, stability, vector variable bi-additive mapping
MSC numbers : Primary 39B52, 39B62, 38B82
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd